I took my first citalopram 20mg last night and this morning and all day today i have felt like i took an x pill. i was tingly all over, yawing, i had to urge to clinch my teeth. my doctor told me to start one half at bedtime but my script said one at bedtime so thats what i did. my question is that normal?
My thoughts, and I could be wrong, is that this is not normal. If u cannot get hold of your dr or nurse today I would call a pharmacy and speak and tell them exactly what u write here, or your local hospital might have Ask a nurse like mine does which is helpful. If not ca (864) 560 6000 and ask to be connected to Ask A Nurse. They will return your call immediately. I know tons of people who take citalopram and have never heard of such side effects. Please update me when u find out, but I definitely would before taking another dose. Hope to hear back soon... GOOD LUCK... Anna
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2011 • 4 answers
Posted 31 Oct 2012 • 3 answers
Posted 26 Jan 2014 • 3 answers
Posted 6 Oct 2015 • 2 answers
Posted 31 Aug 2016 • 1 answer